# SDR CALA2018032901054

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 40,087 hours, 3,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR DURING DESCENT WITH THROTTLES AT IDLE.  TROUBLESHOT IAW FIM 21-00-00-810-808, CHECKED APU AND BOTH ENGINES FOR OIL LEAKS,  FOUND NONE.  CHECKED BOTH PACK BAYS FOR LEAKS OR ODOR,  FOUND NONE.  ALSO CHECKED BOTH RECIRCULATION FAN FILTERS, NO ODORS FOUND.  R & R THE RT OZONE CONVERTER IAW AMM 21-73-01-400-801,  R & R THE RT LOWER RECIRCULATION FAN FILTER IAW AMM 21-25-07-400-801.
